MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6688600
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated alarm indicating o2 concentration being too low.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
According to the information provided by the technician, the issue with o2 concentration was not reproduced.Device passed all performance and safety tests according to factory specification.The device was delivered to the user in working condition.Nozzle units were replaced as precaution.Evaluation of provided device logs confirmed occurrence of o2 concentration low alarm.Alarm o2 concentration low is activated when measured o2 concentration is below the set value by more than 5 volume % or concentration is below 18 volume % which is independent of settings.There are two main reasons for this alarms: gas delivery error (wrong gas concentration is delivered from the system, but the gas concentration is measured correctly) or measurement error (correct gas concentration is delivered from the system, but the gas concentration is measured incorrectly).As the cause of the alarm activation is unknown, the cause could not be determined.

Brand Name
BASE UNIT SERVO-N
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22724876
Report Number8010042-2025-0001225
Device Sequence Number8968129
Product Code CBK
UDI-Device Identifier07325710001042
UDI-Public(01)07325710001042(11)220425
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6688600
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown